MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® BIO-A® TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® BIO-A® TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC
Model Number FS2030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.".
 
Event or Problem Description
It was reported to gore that the patient underwent open incisional hernia repair on (b)(6) 2014 whereby a gore® bio-a® tissue reinforcement was implanted.It was reported the patient alleges the following injuries: infected mesh, seroma, abdonimal pain, nausea, vomiting, wound vac, additional surgical procedure to remove necrotic skin.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: updated results code.Conclusion code remains unchanged.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: (b)(6) 2005: (b)(6) hospital.[signature illegible].Anesthesia record.History multiple abdominal procedures; chronic pain/fibromyalgia; obesity.Weight 100 kg.Asa 2e.(b)(6) 2005: (b)(6) hospital.(b)(6) md.Operative report.Preoperative diagnosis: incarcerated ventral incisional hernia.Postoperative diagnosis: incarcerated ventral incisional hernia with adhesions.Procedure performed: repair of incarcerated ventral incisional hernia.Assistant: _____, rnfa.Anesthesia: general.Anesthesiologist: (b)(6)md.Procedure: ¿the patient was positioned supine on the operating room table.General anesthesia was administered in a satisfactory manner.The abdomen was prepped and draped in the usual manner.The scar was excised.The incision was deepened through the layers of abdominal wall.Hemostasis was achieved.The hernia was identified.There were the hernial sac was opened and the hernia was reduced.There was viable dilated bowel in it with some edema fluid.Then, lysis of adhesions was carried out and then there were multiple hernias up and down the midline.All these were coalesced in one defect and the defect was repaired using 0 pds continuous suture interrupted four times.Subcutaneous tissue was thoroughly irrigated with saline solution.Hemostasis was already achieved.Laps and instrument counts were correct x 2.Subcutaneous tissue was approximated by 2-0 chromic continuous suture and skin by 3-0 nylon interrupted sutures.Estimated loss of blood was well less than 100 cc.The patient tolerated the procedure very well.¿ (b)(6) 2005: (b)(6) inc.(b)(6) phd.Pathology.Accession no.: s05-2111.Clinical history: patient with an incarcerated incisional hernia.Repair of scar.Diagnosis: skin, inguinal hernia area, repair: skin scar and incisional hernia, revision.Hypertrophic scar and hernia sac.Benign.(b)(6) 2006: (b)(6) hospital.[signature illegible].Anesthesia record.History gastric bypass.Weight 190 lbs.Asa 2.(b)(6) 2006: (b)(6) hospital.(b)(6) md.Operative report.Preoperative diagnosis: incarcerated ventral incisional hernia.Postoperative diagnosis: incarcerated ventral incisional hernia.Procedure: repair of four incarcerated incisional hernias in the upper abdominal midline scar.Assistant: cherry mcelhaney, rnfa.Anesthesia: general.Anesthesiologist: (b)(6), md.Procedure performed: ¿the patient was positioned supine on the operating table.General anesthesia was administered in satisfactory manner.He was given 2 g of mefoxin iv lidocaine infusion and a vertical incision was made deepened through the layers of fat and subcutaneous tissue.The hernia sac with incarcerated bowel is noted.The sac is released.The incarcerated bowel is viable and is returned to the peritoneal cavity.Further examination is carried out, shows a large hernia sac and then further gentle dissection shows that she has multiple areas in the linea alba which contains hernias.There were four hernias in all that was counted.Each one of them had its own separate neck and protrusion.All the hernias were then coalesced in a single defect and a large single defect was created.This was repaired using 0 pds continuous sutures interrupted several times.The hernia sac is removed as specimen.The lysis of adhesions was required and it was done.The laps and instrument counts were correct x2.The subcutaneous tissue was irrigated and approximated by #3-0 chromic continuous sutures and skin by staples.Estimated loss of blood less than 100 cc.The patient tolerated procedure very well.¿ (b)(6) 2006: (b)(6) inc.(b)(6) md.Pathology.Accession no.: s06-4044.Clinical history: repair of ventral hernia.Diagnosis: ventral hernia sac: hernia sac.(b)(6) 2007: (b)(6) hospital.[signature illegible].Anesthesia record.History cesarean section x2; hysterectomy; gastric bypass; multiple abdominal hernias; asthma.Weight 229 lbs.Asa 3.(b)(6) 2007: (b)(6) hospital.(b)(6), md.Operative report.Preoperative diagnosis: incarcerated multiple ventral incisional hernias.Postoperative diagnosis: incarcerated four ventral incisional hernias.Procedures performed: lysis of adhesions and laparoscopic reduction of incarcerated ventral hernia and small bowel and laparoscopic repair of four incarcerated ventral incisional hernias and implantation of bard composix lp mesh measuring 8 inches x 10 inches, attached with permasorb disposable fixation device absorbable fasteners.Anesthesia: general.Anesthesiologist: (b)(6), md.Procedure: ¿the patient was positioned supine in the operating room table.General anesthesia was administered in a satisfactory manner.The abdomen was prepped and draped in usual manner.Multiple hernias were noted.This patient had previous hernia repair several times and she came in with bowel obstruction and then requires lysis of adhesions and reduction of the hernia.The infraumbilical vertical incision was made and open laparoscopic procedure was carried out.A balloon cannula was introduced.Pneumoperitoneum was achieved.A 30-degree scope was used.There was a large amount of scar tissue and adhesions on the left hand side.Three flank incisions were made and trocars were introduced along with the cannula and then the patient was positioned in the left side-up position and the lysis of adhesions was carried out gently.All the small bowel was reduced and the posterior peritoneal wall, posterior wall of anterior abdominal wall was cleared.Then the hernia defects were measured.There were four large hernias and several small hernia defects.Then the bard composix lp mesh was fastened and introduced through the trocar site and then it was secured to the peritoneum using permasorb disposable fixation device absorbable fastener.Subsequently, small bowel was examined.There was no evidence of perforation.All the cannulas were removed under direct vision.There was no bleeding from the cannula sites.The linea alba was approximated by #0 vicryl, subcutaneous tissue by #3-0 chromic, and skin by #4-0 nylon stitches.The patient tolerated the procedure very well.¿ (b)(6) 2007: (b)(6) hospital.Implant sticker.Bard composix l/p mesh.(b)(6) 2012: (b)(6), inc.(b)(6), md.Pathology.Accession no.: s12-03803.Clinical history: this is a 53-year-old female with abdominal wall abscess.Diagnosis: abdominal wall necrosis, biopsy: fibrinous exudate.No fungal elements seen on pas stain.Gross description: the specimen is received fixed in formalin, labeled with patient¿s name and birthdate and ¿abdominal wall necrosis¿.It consists of a soft brown tissue measuring 1.3 x 1.1 x 0.6 cm.Sections are hemorrhagic.The entire specimen is submitted in one cassette after sectioning.(b)(6) 2012: (b)(6) hospital.[signature illegible].Anesthesia record.Diagnosis: infected abdominal wound.Scheduled procedure: incision and drainage abdominal wound with wound vac placement.Weight 251 lb.Asa 3.(b)(6) 2014: (b)(6) hospital of usc.[signature illegible].Anesthesia record.History panniculectomy; exploratory lap.Weight 119 kg.Asa iii.Implant procedure: recurrent incisional hernia repair using large biologic mesh.Massive enterolysis.Implant: gore® bio-a® tissue reinforcement.[ni, 20 x 30] implant date: july 14, 2014 (hospitalization july 14-19, 2014) ¿ 7/14/14: keck hospital of usc.Namir katkhouda, md.Operative report.Preoperative diagnosis: very large recurrent incisional hernia in a patient who had multiple abdominal operations, including gastric bypass and several other operations and incisional hernia with mesh.Postoperative diagnosis: large recurrent incisional hernia with intraabdominal adhesions.Assistant: kimberly black, there was no qualified residents present in order to assist in the procedure.Procedure: ¿after obtaining informed consent, the patient was placed in the supine position and sterilely prepped.A midline incision was made circumscribing the old incision, which was excised slowly and carefully.The subcuticular layer was opened.Using very great care, the fascia was entered high up into healthy area around the subxiphoid area.Slowly and carefully, it was possible to make way but the patient is morbidly obese.The subcuticular was slowly opened.Upon entering the fascia, it was noted that there was a very large piece of mesh that looked like kugel mesh.The bowel was adherent to the mesh.There were multiple intraabdominal adhesions.Very carefully, the mesh was separated from the bowel.Enterolysis was performed.This was done very carefully using a combination of sharp and blunt dissection.Hemostasis was performed as needed.There were no serosal tears.This was a massive enterolysis that us a separate operation, which takes about an hour.It is tedious but goes without any problems possible to lyse all of the bowel down from the mesh.It is possible to go ahead and find the hernia sac.It was very large.Slowly and carefully, the fascia was opened.The hernia sac was excised.Hemostasis was performed step-by-step.It is mandatory not to go far on the sides because the patient had a previous abdominoplasty.It was noted that there were a lot of vessels and collateral circulation.Therefore, the decision was made not to perform a component separation and not to extend the flaps on the sides because of the patient¿s previous, as said before, multiple operations including a tummy tuck and a massive abdominoplasty.At this point it is possible to go ahead and undermine the fascia on each side.The fascia was then closed in the midline using running prolene #1 with interrupted stitches every four passes of prolene #1 obtaining very solid repair.At this point it was possible to perform a reinforcement using mesh.Bio-a was placed 20 x 30.It was fixed in place on the midline and laterally using multiple interrupted stitches transfascially without any problems.Care was taken not to injury anything.Hemostasis was performed step-by-step.This mesh was fixed as said before with 0-prolene.The two jp drains were placed under the subcuticular tissue.The subcuticular tissue was closed on the midline and skin staples to complete the operation.There was no blood loss.No complications.The patient has had a previous epidural and a central line.Everything went without any problems.The procedure was extremely complex and warrants a modifier 22.¿ product identification records for the alleged gore device were not provided.Relevant medical information: [ni] explant procedure: n/a explant date: n/a a potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: on (b)(6) 2014: (b)(6).Implant sticker.Implant record.Gore® bio-a® tissue reinforcement.Ref catalogue number: fs2030.Lot batch code: 12356976.Use by: 2017-01.Qty: 1.20 cm x 30 cm.Surgical procedure: recurrent incisional hernia repair with mesh and component separation.Surgeon: (b)(6) , md.The records confirm a gore® bio-a® tissue reinforcement (fs2030/12356976) was implanted during the procedure.Relevant medical information: on (b)(6) 2014: (b)(6).(b)(6) , md.Procedure report.Examination: ct-guided drainage of anterior abdominal wall fluid collection.History: here for drainage of an anterior abdominal wall fluid collection.Impression: successful ultrasound guided placement of a 10 french pigtail catheter in the patient¿s anterior abdominal wall fluid collection with 1100 ml serosanguineous fluid aspirated.On (b)(6) 2014: (b)(6).Microbiology.Wound culture: 1+ coagulase negative staphylococcus.Rare enterococcus faecalis.1+ diphtheroid.Gram stain: rare white blood cells.Rare gram-positive rods.Body fluid culture: culture from subcutaneous abdominal wall fluid collection: coagulase negative staphylococcus, isolated from the broth only.Gram stain: 3+ white blood cells.No organisms seen.On (b)(6) 2014: (b)(6).(b)(6) , md.Discharge summary.Discharge diagnosis: abdominal pain, abdominal wall seroma; infected prosthetic mesh of abdominal wall.Surgical history: rny bypass 2000.Presented to clinic with signs concerning for abdominal fluid collection and dvt.Ct guided fluid drainage of fluid collection performed in anterior abdominal wall fluid collection.Cultures taken of drainage and negative.Discharge in good and stable condition.Follow up with dr.(b)(6) in clinic within 2 weeks.On (b)(6) 2014: (b)(6).(b)(6) , md.Operative report.Preoperative diagnosis: infected seroma in a patient who had a very complex incisional hernia repair with biologic mesh that had a pigtail drain placed by radiology.Pigtail drain busting out.Postoperative diagnosis: infected seroma in a patient who had a very complex incisional hernia repair with biologic mesh that had a pigtail drain placed by radiology.Pigtail drain busting out.Large debridement of abdominal wound and placement of a vac.Procedure: ¿after obtaining full informed consent, the patient was placed in a supine position and surgically prepped.The midline incision is taken back.It is opened.The fascia is intact.The biologic mesh seems to have kind of disappeared.Slowly and carefully, the subcuticular that does not look right is resected.The areas sideways are also opened at the site of the previous operation.The area is thoroughly rinsed and irrigated.A vac is placed and put to suction as everything i leave behind looks healthy.Cultures are made and there were no complications.¿ on (b)(6) 2014: (b)(6) hospital.(b)(6) res.Discharge summary.Admission date: (b)(6) 2014.Discharge diagnosis: infected seroma in a patient who had a very complex incisional hernia repair with biologic mesh that had a pigtail drain placed by radiology.Increased pain, drainage and erythema from her wound.Hospital course: admitted.Pan culture grew e.Coli.Taken to operating room for large debridement of abdominal wound and placement of a vac on 10/13/14.Tolerated surgery, weren¿t any complications.Picc line placed for home iv antibiotics.Discharged home with home health wound vac and home iv vancomycin and gentamicin for 2 weeks total.Follow up with dr.(b)(6) in two weeks.Pathology: clinical information: abdominal wound infection.Specimen source: necrotic tissue, pigtail drain.Diagnosis: necrotic tissue: skin with underlying dermis and subcutaneous tissue showing fibrosis, fat necrosis, chronic inflammation and foci of multinucleated foreign body type giant cell reaction.No malignancy identified.Pigtail drain: medical device consistent with pigtail drain.On (b)(6) 2015: (b)(6).(b)(6) , md.History and physical.Abdominal pain.Complicated past surgical history, debridement/wound vac (b)(6) 2014 [date discrepancy, wound vac placement on (b)(6) 2014].Increased abdominal pain for last week.Reports hypersensitive skin and low abdominal pain across the lower abdomen radiating to back.Also itching with urination.No drainage from chronic abdominal wound.Abdominal wound has been managed by local surgeon.Pt happy with complex surgical care provided by dr.(b)(6).Bmi 42.91.Exam: abdomen: obese soft, moderate tender to touch throughout, no peritonitis, contracted scar on 5 x 5 cm center of abdomen with 1 cm open area, no drainage.No erythema.Impression/plan: increased pain likely related to chronic pain/fibromyalgia, although will rule out complex wound involvement.Admit to observation.Abdominal wound culture.Rule out mesh infection with ct abdomen/pelvis.On (b)(6) 2015: (b)(6).(b)(6) , md.Radiology ¿ ct abdomen/pelvic.Indication: abdominal pain.Findings: postsurgical changes are seen within the anterior abdominal wall, consistent with prior ventral hernia repair.Paraumbilical subcutaneous soft tissue attenuation is seen, likely postsurgical scar.Impression: no ct finding to explain etiology of patient¿s abdominal pain.Postsurgical changes related to gastric bypass surgery and ventral hernia.On (b)(6) 2015: (b)(6).Microbiology.Wound cultures.Body site: abdomen.Final results: rare staphylococcus aureua.Methicillin resistant staphylococcus aureus.Gram stain: 2+ white blood cells.No organisms seen.On (b)(6) 2015: (b)(6).(b)(6) ; (b)(6) , md.Consultation.Surgical wound infection in setting of multiple abdominal surgeries and fb mesh.Surgical site infections (most recently (b)(6) 2015 with e.Coli and enterococcus faecalis treated with gentamicin and vancomycin, admitted with worsening acute on chronic abdominal pain for last week.Pain described as sharp mainly across the lower abdomen with radiation to back.No excessive drainage or odor from chronic abdominal wound site and no nausea/vomiting.Reports subjective fevers chills.Since admission, remained afebrile with normal wbc.She has had an abdominal ct without any obvious evidence of abscess formation.Cultures obtained from wound grew mrsa.Started vanco iv.Id consulted for antibiotic management.Exam: abdomen: non-distended, soft, non-tender.Albumin levels [(b)(6) 2014]: 3.1-3.8.Impression/plan: surgical site infection in setting of fb mesh presence.Given presence of mesh, would treat with iv antibiotics rather than po.Start vancomycin.Bacteria dysuria.Likely from yeast infection.On (b)(6) 2015: (b)(6).(b)(6) res; (b)(6) , md.Discharge summary.Admitted for monitoring and rule-out for a mesh infection.Suspected uti and was started on levaquin.Wound culture grew mrsa locally and treated with iv vancomycin as well as vancomycin-soaked gauze to her wound.Exam: abdomen: obese, soft, moderate tender to touch throughout, no peritonitis, contracted scar on 5x5 cm center of abdomen with 1 cm open.Discharge plan: abdominal wound infection: vancomycin-wicked gauze in wound and cover with a dry dressing bid.Po doxycycline 100 mg bid x one month.Follow up with dr.(b)(6) monthly for wound checks.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.
 
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.Through gore's investigation and based on the available information there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as¿no problem detected.The previous patient code was reported based on the original complaint and is no longer applicable and/or not reportable per gore¿s investigation.It should be noted that the gore® bio-a® tissue reinforcement instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use states, "the gore® bio-a® tissue reinforcement is a tailorable, bioabsorbable material comprised of synthetic bioabsorbable poly (glycolide: trimethylene carbonate) copolymer (pga:tmc).Degraded via a combination of hydrolytic and enzymatic pathways, the pga:tmc copolymer has been found to be both biocompatible and non-immunogenic.In vivo studies with this copolymer indicate the bioabsorption process should be complete by six to seven months.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without bio-a.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, migration, contraction, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.Based upon the information received, the device was not available for evaluation.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® BIO-A® TISSUE REINFORCEMENT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
heidi womble
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key10381988
Report Number3003910212-2020-01018
Device Sequence Number3580892
Product Code FTL
UDI-Device Identifier00733132605453
UDI-Public00733132605453
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberFS2030
Device Catalogue NumberFS2030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer07/30/2020
09/28/2020
09/28/2020
11/16/2022
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/09/2020
12/09/2020
03/12/2021
11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight112 KG